RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 4, Pages 1111–1114 (Mi fpm114)  

This article is cited in 2 scientific papers (total in 2 papers)

Short communications

On the structure of the special linear groups over Laurent polynomial rings

V. I. Kopeiko

Kalmyckia State University

Abstract: In this note we prove the following result. Let $C$ be a regular ring such that $\mathrm{SK}(C)=0$. Then the groups $SL_r(C[[T_1,\ldots,T_m]] [X_1^{\pm1},\ldots,X_n^{\pm 1},Y_1,\ldots,Y_s])$ are generated by elementary matrices for all integers $r\geq\max(3,\dim C+2)$.

Full text: PDF file (151 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.544.6+512.666
Received: 01.01.1995

Citation: V. I. Kopeiko, “On the structure of the special linear groups over Laurent polynomial rings”, Fundam. Prikl. Mat., 1:4 (1995), 1111–1114

Citation in format AMSBIB
\Bibitem{Kop95}
\by V.~I.~Kopeiko
\paper On the structure of the special linear groups over Laurent polynomial rings
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 4
\pages 1111--1114
\mathnet{http://mi.mathnet.ru/fpm114}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1791796}
\zmath{https://zbmath.org/?q=an:0867.20036}


Linking options:
  • http://mi.mathnet.ru/eng/fpm114
  • http://mi.mathnet.ru/eng/fpm/v1/i4/p1111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. N. A. Vavilov, A. V. Stepanov, “Linear groups over general rings. I. Generalities”, J. Math. Sci. (N. Y.), 188:5 (2013), 490–550  mathnet  crossref  mathscinet
    2. Stavrova A., “Homotopy Invariance of Non-Stable K-1-Functors”, J. K-Theory, 13:2 (2014), 199–248  crossref  mathscinet  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:188
    Full text:80
    References:39
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020